Wednesday, January 20, 2016

Widgets

Fenbro (Ibuprofen) Syrup Will Reduce Pain And Inflammation In Kids

FENBRO, To Reduce Pain and Inflammation in Kids
ibuprofen
Fenbro and Fenbro 8 is the best alternative of Brufen and it is being used to reduce pain and inflammation. Secondly, it is analgesic, anti-inflammatory, and antipyretic agent. It is also being used for upper respiratory tract infections and other body disorders. Some side effects of this syrup contains bronchospasm and thrombocytopenia but can be controlled with therapy.

FENBRO 90ml (Syrup)

(Ibuprofen)
Fenbro 90ml Syrup

Precaution: Fenbro should not be given to patients with active or severe peptic ulceration.
Composition
Each 5ml contains
Ibuprofen (B.P) 100mg
Symptoms
Inflammation, Pain in body, Allergy
Diagnose
Inflammation, Pain
Dose (Over 2-5 years)
1 teaspoon 3 times a day
Dose (5-18 years)
1 tablespoon 3 times a day
Dose for Adult
2-3 tablespoons 3 times a day
Company
Stanley
Retail Price in Pakistan
Rs 36

FENBRO 8 90ml (Syrup)

(Ibuprofen)
Fenbro-8 90ml Syrup

Precaution: Fenbro should not be given to patients with active or severe peptic ulceration.
Composition
Each 5ml contains
Ibuprofen (B.P) 100mg
Symptoms
Inflammation, Pain in body, Allergy
Diagnose
Inflammation, Pain
Dose (Over 2-5 years)
1 teaspoon 3 times a day
Dose (5-18 years)
1 tablespoon 3 times a day
Dose for Adults
2-3 tablespoons 3 times a day
Company
Stanley
Retail Price in Pakistan
Rs 60

0 comments:

Post a Comment